Research Repository

Taxation in a two-sided search model

Smith, Eric (1994) 'Taxation in a two-sided search model.' Journal of Public Economics, 54 (3). 423 - 435. ISSN 0047-2727

Full text not available from this repository.
Item Type: Article
Subjects: H Social Sciences > HB Economic Theory
Divisions: Faculty of Social Sciences > Economics, Department of
Depositing User: Jim Jamieson
Date Deposited: 29 Jun 2012 11:37
Last Modified: 16 Nov 2018 14:15

Actions (login required)

View Item View Item